Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pain in the lower chest. Moxikind prescribed. Allergic to penicillin. Can I take this medication?

I had some pain in my lower chest . My doctor examined me and told me that there is some congestion. He prescribed moxikind CV ( contains amoxicillin ). When I was a kid, I got rashes after consuming penicillin . I told the doctor about this and he told me that it should not be a problem if I consume moxikind. I would like to be doubly sure if it is OK to consume amoxicillin even though I am allergic to penicillin.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
amoxicillin is a penicillin class.
can cause the same allergy, sometimes dangerous.
pl. avoid amoxicillin at all.

take care and keep me posted on your progress.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor